We review the SBV regularity for solutions to hyperbolic systems of conservation laws and Hamilton-Jacobi equations. We give an overview of the techniques involved in the proof, and a collection of related problems concludes the paper.

SBV regularity of Systems of Conservation Laws and Hamilton-Jacobi Equation / Bianchini, Stefano. - In: JOURNAL OF MATHEMATICAL SCIENCES. - ISSN 1072-3374. - 201:6(2014), pp. 733-745. [10.1007/s10958-014-2022-9]

SBV regularity of Systems of Conservation Laws and Hamilton-Jacobi Equation

Bianchini, Stefano
2014

Abstract

We review the SBV regularity for solutions to hyperbolic systems of conservation laws and Hamilton-Jacobi equations. We give an overview of the techniques involved in the proof, and a collection of related problems concludes the paper.
201
6
733
745
https://doi.org/10.1007/s10958-014-2022-9
http://preprints.sissa.it/xmlui/handle/1963/34691
Bianchini, Stefano
File in questo prodotto:
File Dimensione Formato  
cmfd228.pdf

non disponibili

Licenza: Non specificato
Dimensione 348.88 kB
Formato Adobe PDF
348.88 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
proceeding.DFDE11.finalformat.pdf

embargo fino al 31/08/2015

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 392.04 kB
Formato Adobe PDF
392.04 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/15518
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact